# SDR REXA2021050700308

- Difficulty date: March 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA67037100003
- Condition: Corroded
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BEGINNING AT APPROX FS 969.00 CORRODED. - INSTALLED RH SEAT TRACK BEGINING APPROX FS 969.00 IAW CRJ 700 AMM 53-00-49-400-801(A17.)  WVAC EMP STAMP #712 MTC
